# SDR UIEA2024082700847

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N760GT
- Make and model: Boeing 777F
- Aircraft serial: 68186
- Aircraft time: 62 hours, 28 cycles
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: CA02094A
- Part serial: NSN
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG OIL FILTER L STATUS.( PERFORMED FIM TASK 79-21 TASK 819. PERFORMED PROCEDURE E (1A), (1B), (1C) & (1D).  /  PERFORMED ENGINE FLUSH PER AMM 12-22-01. REPLACED LH ENG OIL FILTER PER AMM 79-21-07 & IPC 79-21-03-03. PERFORMED ENGINE RUN PER AMM TASK 71-00-00-800-835-H00 & 71-00-00-700-805-H01.  /  PERFORMED DMS SENSOR, SUMP A, SUMP B & SUMP C SCREENS INSPECTION PER AMM 79-00-00-200-805-H01. NO DEFECTS NOTED. LEAK CHECK GOOD.   )
